I'm a frequent migrainer and my migraines have been horrid since starting this pill. I've also had very severe mood swings, which is very unusual for me because I'm not a very emotional person ever. I have also noticed changes in my depression. I suffer from pcos and have noticed that after taking this birth control getting this diease under control feels impossible and the fact I was told I would never have kids feels unbearable, where before I had hope that what I was being told wasn't sealing my deal. I however do not need any weight gain of any sort as I'm currently overweight and am going through classes to get weight loss surgery. So how soon after taking lo loestrin did people notice growth in the breast area and weight gain? I can't afford extra weight in either area and am scared to death that if I continue to take this pill to see if the side effects subside I will gain weight in the process. Any help I can get is appreciated!
Are you still on Lo Loestrin? Did your side effects subside? if so, how long did it take? I started taking Lo Loestrin about 2 weeks ago and have experienced mood swings, depression, weight gain and breasts are a size bigger and very tender. Ugh. Any feedback would be helpful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2009 • 3 answers
Posted 11 Jul 2016 • 0 answers
Posted 7 Dec 2016 • 1 answer
Has anyone taken Lo loestrin Fe for PCOS has it regulated your periods have you started your period?
Posted 19 Jan 2017 • 0 answers
Posted 18 days ago • 2 answers